MAUDE Adverse Event Report: Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM

Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Model Number MRASC0002
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Unintended Collision (1429); Communication or Transmission Problem (2896); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
Hugo¿ RAS System
Common Device Name
MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Manufacturer (Section D)
Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50243242
Report Number1219930-2026-05082
Device Sequence Number10267406
Product Code SCV
UDI-Device Identifier10884521850880
UDI-Public(01)10884521850880(11)251104(20)07
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K250725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRASC0002
Device Catalogue NumberMRASC0002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight209 LB